Feb 20, 2002
i am hiv + male and have sinds a few months a very red looking penis, top and under the skin, a fungus infection my doctor told me and i use a prescribed cream but it doesnt go away. when i use the cream (twice a day)it return to its normal colour but after urinating, shouwering and the worst after ejaculation it is beet red sometimes with a few scabs it is not itchy. i have a slight urine loss a few drops minuts after i have urinated which makes the penis moist would this be toxic because of the anti viral medication i take and cause the rednes?? or do you think it is somethink else. thank you for your time.
Response from Dr. Feinberg
This doesn't sound like a fungal skin infection to me. I think your idea about local drug toxicity because of symptoms recurring after exposure to urine or semen is probably close to the truth. You didn't say what meds you are on, but I recommend that you discuss this with your doctor and see if the offending drug can be identified and changed.
hiv and hpv skin lesions
Is my Friends tongue Piercing Infected???????
- Can And Std Cause Mouth Ulcers?
- How Long Do You Have To Wait To Have Sex After Using Premarin Vaginal Cream?
- If A Man Pulls Out Before He Comes Can I Still Get A Std?
- Acute Infection 5 Days After Exposure
- Can Hiv Test Results Change After 4 Months?
- Hiv Antibody Negative Symptoms Persist
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.